# SDR P5CA9801139

- Difficulty date: July 1, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N855FT
- Make and model: Boeing 747124
- Aircraft serial: 19733
- System (JASC): 5414 · Nacelle/Pylon, Plate/Skin
- Part: Skin
- Condition: Loose
- Location: Nr 2 Pylon
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 2 PYLON INBOARD SIDE HAS MANY LOOSE FASTENERS.  REMOVED AND REPLACED PER SRM 51-30-02.
